# SDR K11A2008120391501

- Difficulty date: March 22, 2007
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 58,989 hours, 72,777 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10256852
- Part serial: 1281046
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN WILL NOT PRESSURIZE.
